# SDR CALA2015092400798

- Difficulty date: September 24, 2015
- Submitted: September 24, 2015
- Operation: Air carrier
- Aircraft: N75861
- Make and model: Boeing 757-33N
- Aircraft serial: 32585
- Aircraft time: 46,688 hours, 14,540 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Selector Valve
- Part number: 4034010013
- Part serial: 0798
- Condition: Unserviceable
- Location: Landing Gear
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

REF LOG PAGE 8294374, GEAR HANDLE WOULD NOT RETRACT TO UP AFTER TAKEOFF.  HANDLE CAME TO A HARD MECHANICAL STOP ON ATTEMPT TO RETRACT.  DECLARED EMER, RETURNED TO BASE.  R & R LG SELECTOR VLV IAW AMM 32-31-02-404-008.
